# SDR P9R2002F00016

- Difficulty date: November 12, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- Engine: Pwa JT8D9
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK FOUND EMERGENCY LIGHT INOPERATIVE AT CENTER AISLE STATION 720.  REMOVED AND REPLACED EMERGENCY LIGHT AT STATION 720.  OPS TESTED NORMAL IAW MM.
